# SDR AALA20021600

- Difficulty date: November 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1806 - DFW-JFK, ON CLIMB-OUT FROM DFW, TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER 1.5 MINUTES.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  GROUND RAN A/C AT HIGH POWER SEVERAL TIMES FOR SEVERAL MINUTES.  NO DEFECTS AND NO LEAKS NOTED. REMOVED AND REPLACED LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SWITCH AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
